# SDR DALA2019032301918

- Difficulty date: March 22, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,220 hours, 22,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0997095) DURING INSPECTION FOUND CRACK ANGLE - SUPPORT LOCATED BS 380 TO BS 400 AND BL0 AT FWD GALLEY AREA. REPLACED ANGLE SUPPORT LOC BS 380 TO BS 400 AND BL0 AT FWD GALLEY AREA AS PER SRM 51-10-02 ITEM 9 AND DRAWING #143A5400.
